# SDR FDEA2023011310072

- Difficulty date: January 11, 2023
- Submitted: January 13, 2023
- Operation: Air carrier
- Aircraft: N784FD
- Make and model: Boeing 757222
- Aircraft serial: 26681
- Aircraft time: 75,059 hours, 29,760 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Rib
- Part number: 146N6603183
- Condition: Corroded
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR LOWER EDGE RIB ASSY IS CORRODED APPROX 29" AFT OF THE FWD EDGE FWD AND AFT SIDES. REMOVED AND REPLACED 146N6603-183 WEB FLANGE IAW BAC DWG 146N6603 REV K AND B757 SRM 51-40-02,   REAPPLIED LEVELING COMPOUND IAW B757 AMM 51-40-00-2.
